# SDR SIMA202003032003

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,000 hours, 31,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P207000920
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT BRACKET ASSEMBLY BROKEN.-C/A-REMOVED AND REPLCED FWD CABIN EMERGENCY FLASHLIGHT ASSEMBLY. OPS CHECKED GOOD IAW AMM 33-50-16.
